# SDR 2010F00185

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: General aviation
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 7,428 hours, 5,569 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BAGGAGE DOOR LIGHT ILLUMINATED DURING CLIMB, PILOT REFFERED TO QRH AND SECURED NR1 ENGINE, PLANE RETURNED TO FIELD WITHOUT INCIDENT, NO EMERGENCY WAS DECLARED.
